# SDR SWAA085774

- Difficulty date: October 23, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 22,958 hours, 13,237 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 417A5700
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EEPLS LIGHT LOOSE AT ROW 1 ABC.  SECURED TRACK PER MM.
